# SDR MWEA010828

- Difficulty date: May 24, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 70,138 hours, 59,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 5912146504
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 3 FLAP TRAILING EDGE PANEL, TIP, C-CHANNEL, UPPER SKIN AND LEADING EDGE ANGLE.  FABRICATED AND INSTALLED SKIN, C-CHANNEL AND ANGLES.  LOCATED, DRILLED AND INSTALLED TIP.  INSTALLED TRAILING EDGE PANEL.
